MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 210-153-5UU
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The 1.0 sapphire balloon ruptured when inflated in the lad [left anterior descending].

Brand Name
SAPPHIRE II PRO
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
3350 sw 148th ave
suite 110
miramar FL 33027
MDR Report Key23736478
Report Number23736478
Device Sequence Number8449450
Product Code LIT
UDI-Device Identifier06934955942044
UDI-Public(01)06934955942044
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/31/2025
Report Date (Section F) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210-153-5UU
Device Lot Number4255372506
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Date Report Sent to FDA10/31/2025